| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | desparate for a treatment for osteoporosis
desparate for a treatment for osteoporosis
[ Back to Messages
Posted by Sandra
on August 02, 1999 at 00:27:41:
In Reply to: Welcome to the Osteoporosis Message Board posted by Webmaster on July 26, 1998 at 16:27:08:
:In a nutshell; every time I would exercise, my knees would hurt. so, I went to the doctor. He took X-Rays, my knees were ok, but he noticed my bones were thinning. needless to say, I had a bone density scan- results were osteoporosis. I am 48 years old, have not been through menapause, yet, Iam not a smoker or drinker, nor have I taken steroids. I am also negative for Thyroid disease. Fosamax gives me reaaly bad reflux. With Calcium ,Iget nauseated. Anyone have any suggestions?By the way, I am afraid of Estrgen because of breast cancer.
All times are GMT -7. The time now is 05:36 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!